# SDR DALA2023121410239

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 24,911 hours, 17,702 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3936 - ATB - DUE TO AUTO PRESSURIZATION ISSUE. CORRECTIVE ACTION: FOUND PANELS IN THE TOP OF THE NOSE WHEEL WELL MISSING. REINSTALLED SAME. PERFORMED BITE CHECK ON THE #1 AND #2 CABIN PRESSURE CONTROLLERS.
